About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 299-304
http://dx.doi.org/10.1155/S0161171295000378

Algorithmic aspects of bipartite graphs

1Department of Mathematics, Georgia State University, Atlanta, GA 30303, USA
2Department of Mathematics, Valparaiso University, Valparaiso, Indiana 46383, USA

Received 19 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize previous work done by Donald J. Rose and Robert E. Tarjan [2], who developed efficient algorithms for use on directed graphs. This paper considers an edge elimination process on bipartite graphs, presenting several theorems which lead to an algorithm for computing the minimal fill-in of a given ordered graph.